Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Excessive sweating, lightheadedness, dizziness and nausea. Causes?

I went to bed and was feeling fine, but then after a little while i started to sweat a bit. Very suddenly I felt light headed and got out of bed, feeling like i might pass out. That feeling passed, but now I am sitting on my couch a little light headed, a little nautious, and my whole body wont stop shaking. What do i do?
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  586
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for writing to us.

The most likely cause of dizziness and excessive sweating is an anxiety disorder.Dizziness (lightheadedness) is often caused by a decrease in blood supply to the brain.It is also a common complaint in people who have low blood pressure. I suggest you to get your blood pressure checked out, do relaxation exercises and consult your doctor for further evaluation.

I do hope that you have found something helpful and I will be glad to answer any further query.
Answered: Tue, 27 Aug 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor